Alert archive / Montana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 14, 2025, 11:21 PM MDT for Fergus County, Judith Basin County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2025, 11:21 PM MDT (05:21 UTC)
- Expired
- Jun 15, 2025, 12:00 AM MDT
- In force
- 39 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fergus County, MT, Judith Basin County, MT
The radar
The Great Falls radar (KTFX), 125 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 6:16 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 5.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
430
WUUS55 KTFX 150521
SVRTFX
MTC027-045-150600-
/O.NEW.KTFX.SV.W.0039.250615T0521Z-250615T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
1121 PM MDT Sat Jun 14 2025
The National Weather Service in Great Falls has issued a
* Severe Thunderstorm Warning for...
East central Judith Basin County in central Montana...
West central Fergus County in central Montana...
* Until midnight MDT.
* At 1121 PM MDT, a severe thunderstorm was located 8 miles south of
Denton, or 15 miles east of Stanford, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Danvers and Hilger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4711 10992 4723 11002 4753 10960 4722 10933
TIME...MOT...LOC 0521Z 240DEG 22KT 4721 10989
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas3 follow-up statements
914
WWUS55 KTFX 150536
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
1136 PM MDT Sat Jun 14 2025
MTC045-150545-
/O.CAN.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Judith Basin MT-
1136 PM MDT Sat Jun 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JUDITH BASIN
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.
&&
LAT...LON 4722 10933 4714 10976 4719 10977 4719 10987
4723 10988 4723 10999 4725 11000 4753 10960
TIME...MOT...LOC 0535Z 237DEG 22KT 4722 10979
$$
MTC027-150600-
/O.CON.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Fergus MT-
1136 PM MDT Sat Jun 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR WEST CENTRAL FERGUS COUNTY...
At 1135 PM MDT, a severe thunderstorm was located 10 miles southeast
of Denton, or 19 miles northwest of Lewistown, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Danvers and Hilger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4722 10933 4714 10976 4719 10977 4719 10987
4723 10988 4723 10999 4725 11000 4753 10960
TIME...MOT...LOC 0535Z 237DEG 22KT 4722 10979
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas113
WWUS55 KTFX 150550
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
1150 PM MDT Sat Jun 14 2025
MTC027-150600-
/O.CON.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Fergus MT-
1150 PM MDT Sat Jun 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR WEST CENTRAL FERGUS COUNTY...
At 1150 PM MDT, a severe thunderstorm was located 13 miles east of
Denton, or 18 miles northwest of Lewistown, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Danvers and Hilger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4723 10992 4732 10976 4741 10950 4722 10933
4714 10976 4719 10977 4719 10987 4723 10988
TIME...MOT...LOC 0550Z 240DEG 22KT 4727 10967
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas241
WWUS55 KTFX 150556
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
1156 PM MDT Sat Jun 14 2025
MTC027-150606-
/O.EXP.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Fergus MT-
1156 PM MDT Sat Jun 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FERGUS COUNTY
WILL EXPIRE AT MIDNIGHT MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.
&&
LAT...LON 4723 10992 4732 10976 4741 10950 4722 10933
4714 10976 4719 10977 4719 10987 4723 10988
TIME...MOT...LOC 0556Z 240DEG 22KT 4729 10963
$$
GlinskasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 9:28 PM MDT, 1 hour 53 minutes earlier. Its key messages:
- Daily rounds of widely scattered showers and thunderstorms continue through Tuesday, with a few of the strongest storms capable of localized strong, gusty winds, hail, and brief downpours.
- Drier conditions with continued seasonable temperatures move in for the second half of the workweek.
- Confidence is increasing for a period of cooler and wetter weather next weekend.
Area forecast discussion, Jun 14, 9:28 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 928 PM MDT Sat Jun 14 2025 Aviation Section Updated. .KEY MESSAGES... - Daily rounds of widely scattered showers and thunderstorms continue through Tuesday, with a few of the strongest storms capable of localized strong, gusty winds, hail, and brief downpours. - Drier conditions with continued seasonable temperatures move in for the second half of the workweek. - Confidence is increasing for a period of cooler and wetter weather next weekend. && .DISCUSSION... /Issued 200 PM MDT Sat Jun 14 2025/ - Meteorological Overview: Scattered showers and thunderstorms will redevelop this afternoon, mainly over the elevated terrain of the Little Belt and Snowy mountain ranges. The afternoon upper air sounding at Great Falls revealed a mid-level capping inversion and strong directional shear, so any thunderstorms today will be rather weak until they move further east into the Glasgow and/or Billings forecast areas. More of the same is expected for Sunday, but a nicely timed shortwave will increase bulk shear above 40 kts while CAPE increases above 1,500 J/kg. This will serve to increase coverage and intensity of storms with some westward expansion to include most central/North- central and southwestern locations east of I15. Additional rounds of showers and storms can be expected for Monday and Tuesday with the continuation of the southwesterly flow aloft, but there isn't as much of a signal for stronger activity at this time. The shower and thunderstorm activity looks to slow down a bit for the second half of the workweek with more of a westerly flow aloft. There will still shortwaves that bring opportunities for spotty precipitation and breezy to windy conditions, but there will be less moisture availability. Most ensembles bring the southwesterly flow back to the Northern Rockies by next weekend as a large trough digs into the Pacific Northwest. The NBM catches this nicely with increased coverage of showers and thunderstorms. - Forecast Confidence & Scenarios: There is a 40% chance of thunderstorms this afternoon over Judith Basin and Fergus counties, mostly likely between 3-6pm. An isolated severe thunderstorm to include hail or damaging winds cannot be ruled out for this area. With warmer temperatures and a stronger upper level shortwave arriving Sunday afternoon, scattered thunderstorms are expected over a larger area of central Montana. Although more numerous, there is less confidence on the severe potential for these thunderstorms. The scenario for Sunday looks similar to what we just experienced Friday afternoon, with some isolated severe activity moving away into eastern Montana. One more round of thunderstorms appears likely for Monday afternoon, although shifted further into Southwest Montana. Ensemble clusters all depicts broad ridging over the region, providing a period of relatively dry conditions Tuesday through Thursday. Confidence is increasing on a period of cooler and wetter than average weather for next weekend. Ensemble clusters are aligning around the solutions for a large scale cut off low over the interior northwest. Scenarios in these solutions range from scattered showers or periods of rain, up to a slow moving cut off producing stratiform rain or mountain snow over northwest and central Montana. && .AVIATION... 15/00Z TAF Period Severe thunderstorms move across the area, this evening, hitting portions of central Montana with large hail and heavy downpours. Some sites dip into the MVFR range due to lower visibility in rain/mist or during thunderstorms and rain showers. Outside of areas impacted by thunderstorms and rain showers, winds are, generally, light and variable. Afternoon and evening thunderstorm activity impacts the region, again, tomorrow. Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PREV DISCUSSION... /Issued 200 PM MDT Sat Jun 14 2025/ - Meteorological Overview: Scattered showers and thunderstorms will redevelop this afternoon, mainly over the elevated terrain of the Little Belt and Snowy mountain ranges. The afternoon upper air sounding at Great Falls revealed a mid-level capping inversion and strong directional shear, so any thunderstorms today will be rather weak until they move further east into the Glasgow and/or Billings forecast areas. More of the same is expected for Sunday, but a nicely timed shortwave will increase bulk shear above 40 kts while CAPE increases above 1,500 J/kg. This will serve to increase coverage and intensity of storms with some westward expansion to include most central/North- central and southwestern locations east of I15. Additional rounds of showers and storms can be expected for Monday and Tuesday with the continuation of the southwesterly flow aloft, but there isn't as much of a signal for stronger activity at this time. The shower and thunderstorm activity looks to slow down a bit for the second half of the workweek with more of a westerly flow aloft. There will still shortwaves that bring opportunities for spotty precipitation and breezy to windy conditions, but there will be less moisture availability. Most ensembles bring the southwesterly flow back to the Northern Rockies by next weekend as a large trough digs into the Pacific Northwest. The NBM catches this nicely with increased coverage of showers and thunderstorms. - Forecast Confidence & Scenarios: There is a 40% chance of thunderstorms this afternoon over Judith Basin and Fergus counties, mostly likely between 3-6pm. An isolated severe thunderstorm to include hail or damaging winds cannot be ruled out for this area. With warmer temperatures and a stronger upper level shortwave arriving Sunday afternoon, scattered thunderstorms are expected over a larger area of central Montana. Although more numerous, there is less confidence on the severe potential for these thunderstorms. The scenario for Sunday looks similar to what we just experienced Friday afternoon, with some isolated severe activity moving away into eastern Montana. One more round of thunderstorms appears likely for Monday afternoon, although shifted further into Southwest Montana. Ensemble clusters all depicts broad ridging over the region, providing a period of relatively dry conditions Tuesday through Thursday. Confidence is increasing on a period of cooler and wetter than average weather for next weekend. Ensemble clusters are aligning around the solutions for a large scale cut off low over the interior northwest. Scenarios in these solutions range from scattered showers or periods of rain, up to a slow moving cut off producing stratiform rain or mountain snow over northwest and central Montana. && .PRELIMINARY POINT TEMPS/POPS... GTF 78 54 81 51 / 20 20 40 40 CTB 75 46 76 44 / 30 10 20 20 HLN 82 55 82 54 / 20 20 50 30 BZN 83 49 83 49 / 30 20 40 40 WYS 75 38 79 37 / 0 0 20 10 DLN 80 46 79 46 / 10 10 30 10 HVR 81 54 82 50 / 40 20 50 50 LWT 75 51 76 49 / 50 60 80 80 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Jun 14, 9:33 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Great Falls MT
933 PM MDT Sat Jun 14 2025
MTZ314-318-150400-
Snowy and Judith Mountains MT-Fergus County below 4500ft MT-
933 PM MDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FERGUS COUNTY
THROUGH 1000 PM MDT...
At 932 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Moore, or 10 miles southwest of Lewistown, moving east
at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lewistown, Giltedge, Glengarry, Heath, and Forestgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.
&&
LAT...LON 4685 10964 4701 10966 4721 10910 4684 10901
TIME...MOT...LOC 0332Z 262DEG 40KT 4693 10953
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GlinskasLocal storm report, Jun 14, 9:34 PM MDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
934 PM MDT Sat Jun 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM Hail 3 NE Danvers 47.26N 109.67W
06/14/2025 E1.75 Inch Fergus MT Law Enforcement
Patrol car traveling along Highway 81
received substantial hail damage. Location
and time estimated based on radar.
&&
JTGSpecial weather statement, Jun 14, 9:49 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Great Falls MT
949 PM MDT Sat Jun 14 2025
MTZ306-311-150415-
Northern Blaine County MT-Bears Paw Mountains and Southern Blaine MT-
949 PM MDT Sat Jun 14 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BLAINE COUNTY
THROUGH 1015 PM MDT...
At 949 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles northwest of Zortman to near Hays.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hays and Lodge Pole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4798 10849 4799 10860 4792 10864 4793 10879
4812 10882 4835 10842 4834 10840 4822 10843
4798 10843
TIME...MOT...LOC 0349Z 234DEG 21KT 4809 10876 4804 10864 4795 10872
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RCGSpecial weather statement, Jun 14, 10:28 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Great Falls MT 1028 PM MDT Sat Jun 14 2025 MTZ317-321-150500- Little Belt and Highwood Mountains MT-Meagher County Valleys MT- 1028 PM MDT Sat Jun 14 2025 ...A STRONG THUNDERSTORM WILL IMPACT EASTERN MEAGHER COUNTY THROUGH 1100 PM MDT... At 1027 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles west of Harlowton, moving northeast at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Martinsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4640 11032 4656 11045 4664 11028 4641 11028 TIME...MOT...LOC 0427Z 243DEG 21KT 4651 11031 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH RCG
Local storm report, Jun 14, 10:51 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1051 PM MDT Sat Jun 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 3 E Moccasin 47.06N 109.84W
06/14/2025 E1.75 Inch Judith Basin MT Public
Report from social media showed golf ball
sized hail as well as significant damage to
outdoor play equipment and shattered
skylights and windows. Time estimated from
radar.
&&
JTGSpecial weather statement, Jun 14, 11:09 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1109 PM MDT Sat Jun 14 2025
MTZ313-314-150600-
Judith Basin County and Judith Gap MT-Fergus County below 4500ft MT-
1109 PM MDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUDITH BASIN AND
WEST CENTRAL FERGUS COUNTIES THROUGH MIDNIGHT MDT...
At 1109 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Denton, or 11 miles east of Stanford, moving northeast
at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Denton and Danvers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.
&&
LAT...LON 4707 10999 4723 11011 4748 10968 4718 10941
TIME...MOT...LOC 0509Z 240DEG 23KT 4718 10997
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GlinskasThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:19 PM MDT | Special Weather Statement | TFX | Judith Basin | 26 min |
| Jun 14, 6:26 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 49 min |
| Jun 14, 6:43 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 47 min |
| Jun 14, 6:49 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 43 min |
| Jun 14, 7:07 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 53 min |
| Jun 14, 7:39 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 50 min |
| Jun 14, 7:56 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 64 min |
| Jun 14, 8:20 PM MDT | Special Weather Statement | TFX | Meagher | 40 min |
| Jun 14, 8:23 PM MDT | Special Weather Statement | TFX | Judith Basin | 37 min |
| Jun 14, 8:27 PM MDT | Special Weather Statement | TFX | 48 min | |
| Jun 14, 8:57 PM MDT | Special Weather Statement | TFX | Blaine | 48 min |
| Jun 14, 9:02 PM MDT | Special Weather Statement | TFX | 43 min | |
| Jun 14, 9:03 PM MDT | Special Weather Statement | TFX | Fergus | 27 min |
| Jun 14, 9:29 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
| Jun 14, 9:33 PM MDT | Special Weather Statement | TFX | Fergus | 27 min |
| Jun 14, 9:49 PM MDT | Special Weather Statement | TFX | Blaine | 26 min |
| Jun 14, 10:28 PM MDT | Special Weather Statement | TFX | Wheatland | 32 min |
| Jun 14, 11:09 PM MDT | Special Weather Statement | TFX | Fergus | 51 min |
| Jun 14, 11:39 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 36 min |
| Jun 14, 11:56 PM MDT | Special Weather Statement | TFX | Fergus | 49 min |
| Jun 15, 12:09 AM MDT | Special Weather Statement | TFX | Fergus | 51 min |
| Jun 15, 12:56 AM MDT | Special Weather Statement | TFX | Judith Basin | 34 min |
| Jun 15, 1:02 AM MDT | Special Weather Statement | TFX | Fergus | 43 min |
| Jun 15, 1:17 AM MDT | Severe Thunderstorm Warning | TFX | Fergus | 42 min |
| Jun 15, 1:36 AM MDT | Special Weather Statement | TFX | Judith Basin | 39 min |
| Jun 15, 1:48 AM MDT | Special Weather Statement | TFX | Chouteau | 42 min |
| Jun 15, 2:13 AM MDT | Special Weather Statement | TFX | Judith Basin | 47 min |
| Jun 15, 4:33 AM MDT | Special Weather Statement | TFX | Fergus | 42 min |
| Jun 15, 4:53 AM MDT | Special Weather Statement | TFX | 37 min | |
| Jun 15, 5:10 AM MDT | Special Weather Statement | TFX | Petroleum | 35 min |
| Jun 15, 11:49 AM MDT | Special Weather Statement | TFX | Blaine | 56 min |
| Jun 15, 12:38 PM MDT | Special Weather Statement | TFX | Judith Basin | 37 min |
| Jun 15, 1:16 PM MDT | Special Weather Statement | TFX | Fergus | 29 min |
| Jun 15, 1:34 PM MDT | Special Weather Statement | TFX | Fergus | 26 min |
| Jun 15, 1:46 PM MDT | Special Weather Statement | TFX | Judith Basin | 29 min |
| Jun 15, 1:53 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 25 min |
| Jun 15, 2:12 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 33 min |
| Jun 15, 2:23 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 26 min |
| Jun 15, 2:33 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 27 min |
| Jun 15, 3:05 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 25 min |
| Jun 15, 3:16 PM MDT | Special Weather Statement | TFX | Cascade | 29 min |
| Jun 15, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 52 min |
| Jun 15, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 37 min |
| Jun 15, 3:49 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 41 min |
| Jun 15, 3:51 PM MDT | Special Weather Statement | TFX | Chouteau | 24 min |
| Jun 15, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 64 min |
| Jun 15, 4:22 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 38 min |
| Jun 15, 4:25 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 21 min |
| Jun 15, 4:29 PM MDT | Tornado Warning | TFX | Chouteau | 31 min |
| Jun 15, 4:48 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 27 min |
| Jun 15, 4:50 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau | 55 min |
| Jun 15, 4:57 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 33 min |
| Jun 15, 5:07 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 23 min |
| Jun 15, 5:15 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 35 min |
| Jun 15, 5:21 PM MDT | Special Weather Statement | TFX | Blaine | 39 min |
| Jun 15, 5:29 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 40 min |
| Jun 15, 5:41 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 64 min |
| Jun 15, 5:42 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jun 15, 5:44 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.